# SDR IPXA2016012298238

- Difficulty date: January 7, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Part serial: WAE146
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGHT WING INBD FLAP VANE HAS 2 EA AREAS OF DAMAGE ON L/E ACCOMPLISHED 3.0" X 3.0" PERMANENT REPAIR ON RT WING L/E FLAP VANE UPPER SURFACE 11.5" FROM INBD EDGE AND 33.5 TO T/E IAW SRM 57-50-80, REPAIR 2.A, 2, 5.
